You'll find we are a very supportive and caring group of people who, are just like you, and understand how your asthma can affect every aspect your life. We understand you may be shy to make that first post ..it's ok we all were there once, too! But keep in mind that no question is to big or small, we are eager to help.
Please feel free to look around the forum and get to know the options you have on your personal profile.
There is an option to view the 'community archives' located next to the green 'post a question' button. In it you will find the forum’s past questions and posts regarding thyroid disorders and some of the possible treatments you may have had or would like to learn more about. If you have suffered from asthma issues, check out the 'health pages' option in the upper right corner of the forum. You will find some great, resourceful information on symptoms and the different options available to treat your pain as well as research, testimonials, and guides.
MyMedhelp & Trackers:
You have many options on your personal profile. You can change your My MedHelp theme, add an Asthma Tracker http://www.medhelp.org/land/asthma-tracker (or a host of other trackers: http://www.medhelp.org/land/health-trackers), add' friends, send 'private messages' and post 'notes' to the other members of MedHelp, etc., etc.
Please make sure you look at our Ashtma Tracker! It's a wonderful way to track your symptoms & medicines, all at a glance with graphic charts and area for journals! Using the Asthma Tracker gives you the ability to e-mail it to your doctor as a point-of-reference before or during your appointment so he/she can see the direct correlation between symptoms and medicine and/or dosing, change of meds, etc. Take a look at it -- I guarantee you, you will start using it!
You'll also find you have a 'Journal' on your profile. You can write anything you like in your journal and chose to make it public for any other MedHelp member to see, allow only your friends to view it or keep it private for only you. You may also want to fill out a little bit of information about yourself on your personal profile so we can all get to know more about you as you post and comment in the community.
If you missed the health chat, you missed a great discussion. Dr. Koelsch was very informative. All types fo allergies were discussed. Also, a new treatment for asthma being done at the Clevland Clinic was brought up, bronchial thermoplasty. If you want to read the transcript, here is a link to it.
We hope you enjoy it.
We're so glad you have found us here and really look forward to getting to know you better, as we learn how your condition has affected you and your quality of life.
We want to make sure this community stays as helpful and supportive as can be. So, If you ever have any ideas or comments on how this forum can offer even more help and support, or have any concerns or issues, please feel free to private message your Community Leader, ChitChatNine.
I have a question about the side effects to Advair and Montlukast(Singulair). I was put on Advair 250/50 in July along with Singulair. I am losing my hair at the temples and I'm breaking out on my face, on the cheeks. I have not changed my makeup nor my cleaning regimine. I first blamed this on stress but it's non-stop. I'm wondering if this is due to the medication. Don't get me wrong I'm very happy to be able to breathe! :) But maybe I can cut down on my dosages or stop one or the other. I've done some searches on google but how do I know if what I'm reading is accurate info. So now I'm turning to the experts...any comments will be much appreciated.
Thanks in advance!
I am a parent that is has concern for child's health.
He has had asthma for 6-7 years
random seasonal allergies that have seemed to develop (urticaria)
suffered from cronic ear infections as a young child
currently has a conjunctiva .. without a cause as of yet
also suffers from alopecia areata...
I am wondering if all of these issues can be from 1 single source?????? please help.. He is to young to have so many aliments!
If you're breathing good that's great. I don't know which ADVAIR you use, there is a 100/50 that you can get. Try the Singulair in smaller doses if possible. Be careful it is extremely dangerous when you can't breathe.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.